Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child has blister on leg, taken Batroban, weeping clear and pus-filled. What could this be?

My 4 year old daughter developed a blister on the inside of her lower leg... She has been given batroban and antibiotics but Im concerned as it doesnt seem to be getting any better... It just turned up through no injury or bite..(that we saw..) It is clear and weeps a fair bit and keeps puffing up full of puss. What could this be??
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HCM and thanks for your query.
It looks like either impetigo ( bacterial infection) or scabies ( parasitic infestation).
It is wise to consult and take appropriate medicines for a early cure.
Delay can result in those areas getting darkened which may interfere with wearing skirts in the long run.


Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor